`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 5,Number 4,     August 2012

Issue on Variational Methods in
Nonlinear Elliptic Equations

1

Preface   Pages : i - i

Siegfried Carl,  Salvatore A. Marano and Dumitru Motreanu

 Abstract       Full Text      Related Articles

2

On some nonlocal eigenvalue problems   Pages : 707 - 714

Ravi P. Agarwal,  Kanishka Perera and Zhitao Zhang

 Abstract       References       Full Text      Related Articles

3

Multiplicity results to elliptic problems in $\mathbb{R}^N$   Pages : 715 - 727

Giuseppina Barletta and Gabriele Bonanno

 Abstract       References       Full Text      Related Articles

4

Fourth-order hemivariational inequalities   Pages : 729 - 739

Gabriele Bonanno and Beatrice Di Bella

 Abstract       References       Full Text      Related Articles

5

Multiple solutions for a Navier boundary value problem involving the $p$--biharmonic operator   Pages : 741 - 751

Pasquale Candito and Giovanni Molica Bisci

 Abstract       References       Full Text      Related Articles

6

Multiple solutions for a Neumann-type differential inclusion problem involving the $p(\cdot)$-Laplacian   Pages : 753 - 764

Antonia Chinnì and Roberto Livrea

 Abstract       References       Full Text      Related Articles

7

Multiple solutions to a Neumann problem with equi-diffusive reaction term   Pages : 765 - 777

Giuseppina D’Aguì,  Salvatore A. Marano and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

8

Three nonzero periodic solutions for a differential inclusion   Pages : 779 - 788

Francesca Faraci and Antonio Iannizzotto

 Abstract       References       Full Text      Related Articles

9

Multiple solutions for a perturbed system on strip-like domains   Pages : 789 - 796

Alexandru Kristály and Ildikó-Ilona Mezei

 Abstract       References       Full Text      Related Articles

10

Stable and unstable initial configuration in the theory wave fronts   Pages : 797 - 808

Ruediger Landes

 Abstract       References       Full Text      Related Articles

11

On the existence of nontrivial solutions of inequalities in Orlicz-Sobolev spaces   Pages : 809 - 818

Vy Khoi Le

 Abstract       References       Full Text      Related Articles

12

A variational approach to a class of quasilinear elliptic equations not in divergence form   Pages : 819 - 830

M. Matzeu and Raffaella Servadei

 Abstract       References       Full Text      Related Articles

13

Three solutions with precise sign properties for systems of quasilinear elliptic equations   Pages : 831 - 843

Dumitru Motreanu

 Abstract       References       Full Text      Related Articles

14

Multiplicity of solutions for variable exponent Dirichlet problem with concave term   Pages : 845 - 855

V. V. Motreanu

 Abstract       References       Full Text      Related Articles

15

Noncoercive elliptic equations with subcritical growth   Pages : 857 - 864

Vicenţiu D. Rădulescu

 Abstract       References       Full Text      Related Articles

16

A priori bounds for weak solutions to elliptic equations with nonstandard growth   Pages : 865 - 878

Patrick Winkert and Rico Zacher

 Abstract       References       Full Text      Related Articles